For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 3, 2020, Pages 946-959                                                                DOI:10.11948/20190171
On $\Psi$-projective expansion, quasi partial metrics aggregation with an application
Vishal Gupta,Pooja Dhawan,Jatinderdeep Kaur
Keywords:Fixed point, quasi partial metric space, aggregation function, projective expansion.
Abstract:
      In the present article, the notion of expansion between quasi partial metric spaces through aggregation is defined. With the help of aggregation functions, the concept of projective $\Psi$-expansion is introduced and some fixed point results are obtained through this notion. Furthermore, sufficient conditions are provided to characterize aggregation function and to ensure the existence and uniqueness of fixed point. All the results presented in this paper are new and an application to asymptotic complexity analysis is also given after the results.
PDF      Download reader